数学与统计学院机构知识库

Institutional Repository, School of Mathematics and Statistics

 

兰州大学机构库  > 数学与统计学院  > 期刊论文
题名: Soliton solutions for a quasilinear Schrodinger equation via Morse theory
其他题名: Soliton solutions for a quasilinear Schrödinger equation via Morse theory
作者: Liu, DC; Zhao, PH
收录类别: SCIE ; EI
出版日期: 2015-08
刊名: PROCEEDINGS OF THE INDIAN ACADEMY OF SCIENCES-MATHEMATICAL SCIENCES
卷号: 125, 期号:3, 页码:307-321
出版者: INDIAN ACAD SCIENCES
出版地: BANGALORE
英文摘要: In this paper, Morse theory is used to show the existence of nontrivial weak solutions to a class of quasilinear Schrodinger equation of the form -Delta(p)u - p/2(p-1) u Delta(p)(u(2)) = f (x, u) in a bounded smooth domain Omega subset of R-N with Dirichlet boundary condition.
关键词: Quasilinear Schrodinger equation ; soliton solution ; critical point ; Morse theory ; local linking
作者部门: [Liu, Duchao ; Zhao, Peihao] Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China
通讯作者: Liu, DC (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
学科分类: Mathematics
文章类型: Article
所属项目编号: National Natural Science Foundation of China [NSFC 11471147] ; Fundamental Research Funds for the Central Universities [lzujbky-2014-25]
所属项目名称: 国家自然科学基金项目 ; 中央高校基本科研业务费专项资金
项目资助者: NSFC ; LZU
语种: 英语
DOI: 10.1007/s12044-015-0240-9
ISSN号: 0253-4142
WOS记录号: WOS:000360700800004
EI记录号: 20153501219531
IR记录号: WOS:000360700800004
第一机构:
Citation statistics:
内容类型: 期刊论文
URI标识: http://ir.lzu.edu.cn/handle/262010/180703
Appears in Collections:数学与统计学院_期刊论文

Files in This Item:

There are no files associated with this item.


Recommended Citation:
Liu, DC,Zhao, PH. Soliton solutions for a quasilinear Schrodinger equation via Morse theory[J]. PROCEEDINGS OF THE INDIAN ACADEMY OF SCIENCES-MATHEMATICAL SCIENCES,2015,125(3):307-321.
Service
Recommend this item
Sava as my favorate item
Show this item's statistics
Export Endnote File
Altmetrics Score
 
Google Scholar
Similar articles in Google Scholar
[Liu, DC]'s Articles
[Zhao, PH]'s Articles
CSDL cross search
Similar articles in CSDL Cross Search
[Liu, DC]‘s Articles
[Zhao, PH]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
Add to CiteULike Add to Connotea Add to Del.icio.us Add to Digg Add to Reddit
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Email:
Passwd
验 证:
换一张
Have you forgotten your password? Log In
Copyright © 2007-2017  兰州大学 - Feedback
Powered by CSpace